# SDR FDEA201111014701

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820700
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR, SEAT TRACK- Y953 FR57 CORROSION FOUND ON FLANGE.   CORROSION REMOVED IAW SRM 51-74-10, REV 21 MATERIAL REMOVED 0.041 INCH.  MATERIAL REMAINED 0.039 INCH, ORIGINAL THICKNESS 0.080 INCH AND FOUND OUT OF LIMIT IAW SRM 53-10-16, FIG 102, REV 21.  DAMAGED SEAT TRACK R & R IAW SRM 51-40-21, REV 21.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
